RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 2  


Conditions for embeddability of semigroups in groups
V. S. Guba
3
Approximation of functions in spaces $L_p$
V. I. Ivanov
15
Local behavior of two-sided convolution operators with singular kernels on the Heisenberg group
V. V. Kisil
41
The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium
V. V. Kucherenko
56
The operator of division by a power function in the multidimensional case
I. R. Liflyand
82
Imbedding a “soap bubble” into a tetrahedron
A. V. Pogorelov
90
Geometric proof of Neuwirth's theorem on the construction of 3-manifolds from 2-dimensional polyhedra
A. B. Skopenkov
94
Problems on correctness of ordinary and inverse problems for evolutionary equations of a special form
I. V. Tikhonov, Yu. S. Èidel'man
99
On an operator pencil arising in the problem of beam oscillation with internal damping
A. A. Shkalikov, R. O. Hryniv
114

Brief Communications
Fourier transform of invariant differential operators on a locally-compact Abelian group
S. S. Akbarov
132
Spectral synthesis in Sobolev weighted spaces
N. O. Belova
136
Integrable geodesic flows on the sphere, generated by Goryachev–Chaplygin and Kowalewski systems in the dynamics of a rigid body
A. V. Bolsinov, A. T. Fomenko
139
On sufficient condition for coincidence of a spectrum and width
A. P. Buslaev
143
Almost-periodic solutions of a class of linear hyperbolic equations
S. V. Zelik
146
Intersection of Abelian subgroups in finite groups
V. I. Zenkov
150
Asymptotics of a solution of an $N$-partial Liouville equation for large $N$ and refutation of the chaos hypothesis for density functions
V. P. Maslov, O. Yu. Shvedov
153
From the editors
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019